File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: HINF interpolation of rational matrices

TitleHINF interpolation of rational matrices
Authors
Issue Date1988
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207179.asp
Citation
International Journal Of Control, 1988, v. 48 n. 4, p. 1659-1713 How to Cite?
AbstractThe problem of minimizing the L∞-norm of some stable rational matrix E(s) subject to two basic types of matrix interpolation constraints is considered: given antistable rational matrices ̄N(s) and ̄M(s), the interpolating matrix E(s) is required to satisfy either the condition ̄N(s)E(s) = ̄M(s) or the condition that ̄N(s)E(s) has an unstable projection equal to ̄M(s). These two kinds of constraints are directly related to model-matching problems arising from H∞ optimal control. Specific conditions on ̄N(s) and ̄M(s) for the interpolation problems to be well-posed are discussed and closed-form characterizations for both optimal and suboptimal solutions in E(s) are provided. The analysis is based on a state-space setting and the results are suitable for computational purposes.
Persistent Identifierhttp://hdl.handle.net/10722/154877
ISSN
2015 Impact Factor: 1.88
2015 SCImago Journal Rankings: 1.494

 

DC FieldValueLanguage
dc.contributor.authorHung, YSen_US
dc.date.accessioned2012-08-08T08:31:00Z-
dc.date.available2012-08-08T08:31:00Z-
dc.date.issued1988en_US
dc.identifier.citationInternational Journal Of Control, 1988, v. 48 n. 4, p. 1659-1713en_US
dc.identifier.issn0020-7179en_US
dc.identifier.urihttp://hdl.handle.net/10722/154877-
dc.description.abstractThe problem of minimizing the L∞-norm of some stable rational matrix E(s) subject to two basic types of matrix interpolation constraints is considered: given antistable rational matrices ̄N(s) and ̄M(s), the interpolating matrix E(s) is required to satisfy either the condition ̄N(s)E(s) = ̄M(s) or the condition that ̄N(s)E(s) has an unstable projection equal to ̄M(s). These two kinds of constraints are directly related to model-matching problems arising from H∞ optimal control. Specific conditions on ̄N(s) and ̄M(s) for the interpolation problems to be well-posed are discussed and closed-form characterizations for both optimal and suboptimal solutions in E(s) are provided. The analysis is based on a state-space setting and the results are suitable for computational purposes.en_US
dc.languageengen_US
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207179.aspen_US
dc.relation.ispartofInternational Journal of Controlen_US
dc.titleHINF interpolation of rational matricesen_US
dc.typeArticleen_US
dc.identifier.emailHung, YS:yshung@eee.hku.hken_US
dc.identifier.authorityHung, YS=rp00220en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0024088420en_US
dc.identifier.volume48en_US
dc.identifier.issue4en_US
dc.identifier.spage1659en_US
dc.identifier.epage1713en_US
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridHung, YS=8091656200en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats